# SDR WX0A2015121100012

- Difficulty date: October 22, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 2024T3
- Condition: Corroded
- Location: Door Sill
- Part time: 57,656 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILLER CORRODED ON DOOR SILL.
